ITEM METADATA RECORD
Title: DECOMPOSABLE AFFINE HYPERSURFACES
Authors: Antic, Miroslava ×
Dillen, Franki
Schoels, Kristof
Vrancken, Luc #
Issue Date: 2014
Publisher: Graduate School of Mathematics, Kyushu University
Series Title: Kyushu Journal of Mathematics vol:68 issue:1 pages:93-103
ISSN: 1340-6116
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science